Skip navigation
Skip navigation

Conformal courant algebroids and orientifold T-Duality

Baraglia, David

Description

We introduce conformal Courant algebroids, a mild generalization of Courant algebroids in which only a conformal structure rather than a bilinear form is assumed. We introduce exact conformal Courant algebroids and show they are classified by pairs (L, H) with L a flat line bundle and H ∈ H 3(M, L) a degree 3 class with coefficients in L. As a special case gerbes for the crossed module (U(1) → Z2) can be used to twist TM ⊕ T*M into a conformal Courant algebroid. In the exact case there is a...[Show more]

dc.contributor.authorBaraglia, David
dc.date.accessioned2015-12-13T22:15:57Z
dc.identifier.issn1793-6977
dc.identifier.urihttp://hdl.handle.net/1885/70634
dc.description.abstractWe introduce conformal Courant algebroids, a mild generalization of Courant algebroids in which only a conformal structure rather than a bilinear form is assumed. We introduce exact conformal Courant algebroids and show they are classified by pairs (L, H) with L a flat line bundle and H ∈ H 3(M, L) a degree 3 class with coefficients in L. As a special case gerbes for the crossed module (U(1) → Z2) can be used to twist TM ⊕ T*M into a conformal Courant algebroid. In the exact case there is a twisted cohomology which is 4-periodic if L2 = 1. The structure of Conformal Courant algebroids on circle bundles leads us to construct a T-duality for orientifolds with free involution. This incarnation of T-duality yields an isomorphism of 4-periodic twisted cohomology. We conjecture that the isomorphism extends to an isomorphism in twisted KR-theory and give some calculations to support this claim.
dc.publisherWorld Scientific Publishing Company
dc.sourceInternational Journal of Geometric Methods in Modern Physics
dc.subjectKeywords: algebroids; Courant; orientifold; T-duality
dc.titleConformal courant algebroids and orientifold T-Duality
dc.typeJournal article
local.description.notesImported from ARIES
local.identifier.citationvolume10
dc.date.issued2013
local.identifier.absfor010100 - PURE MATHEMATICS
local.identifier.ariespublicationf5625xPUB2367
local.type.statusPublished Version
local.contributor.affiliationBaraglia, David, College of Physical and Mathematical Sciences, ANU
local.description.embargo2037-12-31
local.bibliographicCitation.issue2
local.bibliographicCitation.startpage35
local.identifier.doi10.1142/S0219887812500843
dc.date.updated2016-02-24T08:57:15Z
local.identifier.scopusID2-s2.0-84872743757
CollectionsANU Research Publications

Download

File Description SizeFormat Image
01_Baraglia_Conformal_courant_algebroids_2013.pdf533.89 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator